Generalized bounds on binary/ternary mixed packing and covering codes

J.H. van Lint, G.J.M. Wee, van

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)


We derive lower bounds onR-coverings and upper bounds one-packings of . These bounds are generalizations of the bounds for the cases R = 1, e = 1 or t = 0 or b = 0, which were already derived in a paper by the second-named author. The present work is a supplement to that paper. The computed results for t + b = 13 and R, e = 3 are collected in a table.
Original languageEnglish
Pages (from-to)130-143
Number of pages14
JournalJournal of Combinatorial Theory, Series A
Issue number1
Publication statusPublished - 1991


Dive into the research topics of 'Generalized bounds on binary/ternary mixed packing and covering codes'. Together they form a unique fingerprint.

Cite this